Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 457072, 4 pages
http://dx.doi.org/10.1155/2013/457072
Research Article

A Note on Solutions of the SIR Models of Epidemics Using HAM

1Theoretical Plasma Physics Division, PINSTECH, P.O. Nilore, Islamabad 44000, Pakistan
2AS-ICTP, Strada Costiera 11, 34151 Trieste, Italy
3Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur 63100, Pakistan
4Department of Mathematics, Faculty of Basic and Applied Sciences, International Islamic University, Islamabad 44000, Pakistan

Received 10 July 2013; Accepted 1 September 2013

Academic Editors: H. Chung, Y.-D. Kwon, and G. Wang

Copyright © 2013 M. Sajid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Awawdeh, A. Adawi, and Z. Mustafa, “Solutions of the SIR models of epidemics using HAM,” Chaos, Solitons and Fractals, vol. 42, no. 5, pp. 3047–3052, 2009. View at Publisher · View at Google Scholar · View at Scopus
  2. D. W. Jordan and P. Smith, Nonlinear Ordinary Differential Equations, vol. 2 of Oxford Texts in Applied and Engineering Mathematics, Oxford University Press, Oxford, UK, 3rd edition, 1999. View at MathSciNet
  3. H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Biazar, “Solution of the epidemic model by Adomian decomposition method,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 1101–1106, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Rafei, H. Daniali, and D. D. Ganji, “Variational interation method for solving the epidemic model and the prey and predator problem,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1701–1709, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Rafei, D. D. Ganji, and H. Daniali, “Solution of the epidemic model by homotopy perturbation method,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1056–1062, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A.-M. Batiha and B. Batiha, “A new method for solving epidemic model,” Australian Journal of Basic and Applied Sciences, vol. 5, no. 12, pp. 3122–3126, 2011. View at Google Scholar · View at Scopus